# SDR 2000UALA00790

- Difficulty date: December 13, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N408UA
- Make and model: Airbus A320-232
- Aircraft serial: 457
- Aircraft time: 23,346 hours, 8,281 cycles
- Engine: Iae V2527A5
- System (JASC): 4990 · APU Oil System
- Part: Pressure Switch
- Part number: 100013A
- Condition: Leaking
- Location: Apu Oil System
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

UNUSUAL SMELL NOTED IN THE CABIN. SUPPLEMENTAL DATA UPDATE  AFTER ACCOMPLISHMENT OF TROUBLESHOOTING PROCEDURES, FOUND APU OIL PRESSURE  SWITCH LEAKING AND OIL BEING INGESTED INTO APU AIR INLET.  SWITCH WAS REPLACED AND NO FURTHER SMELL NOTED.
